logo CRAS
Comptes Rendus. Mathématique
Geometry
Quasihyperbolic mappings in length metric spaces
Comptes Rendus. Mathématique, Volume 359 (2021) no. 3, pp. 237-247.

In this paper, we discuss the local properties of quasihyperbolic mappings in metric spaces, which are related to an open problem raised by Huang et al in 2016. Our result is a partial solution to this problem, which is also a generalization of the corresponding result obtained by Huang et al in 2016.

Received:
Revised:
Accepted:
Published online:
DOI: https://doi.org/10.5802/crmath.154
Classification: 30L10,  53C23,  30L99,  30F10
Qingshan Zhou 1; Yaxiang Li 2; Yuehui He 3

1. School of Mathematics and Big Data, Foshan university, Foshan, Guangdong 528000, People’s Republic of China
2. Department of Mathematics, Hunan First Normal University, Changsha, Hunan 410205, People’s Republic of China
3. Department of Mathematics, Shantou University, Shantou, Guangdong 515063, People’s Republic of China
@article{CRMATH_2021__359_3_237_0,
     author = {Qingshan Zhou and Yaxiang Li and Yuehui He},
     title = {Quasihyperbolic mappings in length metric spaces},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {237--247},
     publisher = {Acad\'emie des sciences, Paris},
     volume = {359},
     number = {3},
     year = {2021},
     doi = {10.5802/crmath.154},
     language = {en},
}
TY  - JOUR
AU  - Qingshan Zhou
AU  - Yaxiang Li
AU  - Yuehui He
TI  - Quasihyperbolic mappings in length metric spaces
JO  - Comptes Rendus. Mathématique
PY  - 2021
DA  - 2021///
SP  - 237
EP  - 247
VL  - 359
IS  - 3
PB  - Académie des sciences, Paris
UR  - https://doi.org/10.5802/crmath.154
DO  - 10.5802/crmath.154
LA  - en
ID  - CRMATH_2021__359_3_237_0
ER  - 
%0 Journal Article
%A Qingshan Zhou
%A Yaxiang Li
%A Yuehui He
%T Quasihyperbolic mappings in length metric spaces
%J Comptes Rendus. Mathématique
%D 2021
%P 237-247
%V 359
%N 3
%I Académie des sciences, Paris
%U https://doi.org/10.5802/crmath.154
%R 10.5802/crmath.154
%G en
%F CRMATH_2021__359_3_237_0
Qingshan Zhou; Yaxiang Li; Yuehui He. Quasihyperbolic mappings in length metric spaces. Comptes Rendus. Mathématique, Volume 359 (2021) no. 3, pp. 237-247. doi : 10.5802/crmath.154. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.5802/crmath.154/

[1] Arne Beurling; Lars V. Ahlfors The boundary correspondence under quasiconformal mappings, Acta Math., Volume 96 (1956), pp. 125-142 | Article | MR 86869 | Zbl 0072.29602

[2] Manzi Huang; Yaxiang Li; Xiantao Wang; Qingshan Zhou Rough quasi-mappings and Gromov hyperbolic spaces (2021) (Submited)

[3] Manzi Huang; Antti Rasila; Xiantao Wang; Qingshan Zhou Semisolidity and locally weak quasi-symmetry of homeomorphisms in metric spaces, Stud. Math., Volume 242 (2018) no. 3, pp. 267-301 | Article | Zbl 1421.30079

[4] Xiaojun Huang; Hongjun Liu; Jingsong Liu Local properties of quasi-hyperbolic mappings in metric spaces, Ann. Acad. Sci. Fenn., Math., Volume 41 (2016) no. 1, pp. 23-40 | Article | Zbl 1334.30023

[5] Walter Rudin Functional analysis, International Series in Pure and Applied Mathematics, McGraw-Hill, 1991 | Zbl 0867.46001

[6] Karl Theodor Sturm On the geometry of metric measure spaces. I., Acta Math., Volume 196 (2006) no. 1, pp. 65-131 | Article | MR 2237206 | Zbl 1105.53035

[7] Pekka Tukia; Jussi Väisälä Quasisymmetric embeddings of metric spaces, Ann. Acad. Sci. Fenn., Math., Volume 5 (1980), pp. 97-114 | Article | MR 595180 | Zbl 0403.54005

[8] Pekka Tukia; Jussi Väisälä Lipschitz and quasiconformal approximation and extension, Ann. Acad. Sci. Fenn., Math., Volume 6 (1981), pp. 303-342 | Article | MR 658932 | Zbl 0448.30021

[9] Jussi Väisälä Free quasiconformality in Banach spaces. I, Ann. Acad. Sci. Fenn., Math., Volume 15 (1990) no. 2, pp. 355-379 | Article | MR 1087342 | Zbl 0696.30022

[10] Jussi Väisälä The free quasiworld, freely quasiconformal and related maps in Banach spaces, Quasiconformal geometry and dynamics (Lublin, 1996) (Banach Center Publications), Volume 48, Polish Academy of Sciences, Institute of Mathematics, 1999, pp. 55-118 | MR 1709974 | Zbl 0934.30018

Cited by Sources: